MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DXTEND SCREW LOCK D4.5X36MM; DELTA XTEND IMPLANTS : SCREWS

DEPUY ORTHOPAEDICS INC US DXTEND SCREW LOCK D4.5X36MM; DELTA XTEND IMPLANTS : SCREWS
Catalog Number 130790036
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgical procedure, while the doctor was inserting the 36 mm locking screw it bound up on the metaglene and the head broke off.The surgeon stated he was going in at too steep of an angle.The threaded part of the screw was left behind.Affected side: left shoulder.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, ¿it was reported that while doctor was inserting the 36 mm locking screw it bound up on the metaglene and the head broke off".A search of the depuy synthes (nc) quality system found no nc¿s associated with this product/lot (product code: 130790036, lot - 5757810) combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a search of the depuy synthes (nc) quality system found no nc¿s associated with this product/lot (product code: 130790036, lot - 5757810) combination.

Brand Name
DXTEND SCREW LOCK D4.5X36MM
Common Device Name
DELTA XTEND IMPLANTS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23594649
Report Number1818910-2025-20289
Device Sequence Number21242985
Product Code HSD
UDI-Device Identifier10603295027850
UDI-Public(01)10603295027850(17)290731(10)5757810
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130790036
Device Lot Number5757810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SHOULDER METAGLENE
Patient Age66 YR
Patient SexMale